# SDR GTIA2018051802657

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 44,334 hours, 20,559 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 F/A MEGAPHONE INOP. R&R L1 MEGA-PHONE AS PER AMM 25-65-51 & DRAWING NK319-132-EQ.
